논문KCI 등재
A refinement of Carleman's inequality
2
조회
0
다운로드
0
인용
0
참고문헌
주제분류수학
초록
Abstract
In this note, the well known Carleman’s inequality is rened byestablishing the upper and lower bounds for the sequence (1 + 1 /n)n .
참고문헌 (12)
- Chen, Ch.-P., "Note on weighted Carleman-type inequality", Internat. J. Math. Math. Sci., (3), pp.475~481 (2005)
- Ciˆzmeˆsija, A., "On strangthened weighted Carleman’s inequality", Bull. Austral. Math. Soc., 68(3), pp.481~490 (2003)
- Hardy, G., "Inequalities" (1952), Cambridge Univ. Press
- "Carleman’s inequality—History, proofs and some new generalizations(J. Inequal. Pure Appl. Math. 4 (2003), no. 3, Art 53)" (2009)[URL]
- Kufner, A., "Weighted Inequalities of Hardy Type" (2003), World Scientific Publishing,New Jersey
- Okpoti, C. A., "Scales of weight characterizations for some multidimensional discrete Hardy and Carleman type inequalities", Proc. A. Razmadze Math. Inst., 138, pp.63~84 (2005)
- "Generalized abstracted mean values(J. Inequal. Pure Appl. Math. 1 (2000), no. 1, Art. 4 ; RGMIA Res. Rep. Coll. 2 (1999), no. 5, Art. 4, 633–642)" (2009)[URL]
- "The extended mean values: definition, properties, monotonicities, comparison, convexities, generalizations, and applications(Cubo Mat. Educ. 5 (2003), no. 3, 63–90 ; RGMIA Res. Rep. Coll. 5 (2002), no. 1, Art. 5, 57–80)" (2009)[URL]
- Yan, P., "A strengthened Carleman’s inequality", J. Math. Anal. Appl., 240(1), pp.290~293 (1999)
- Yang, B.-Ch., "Some inequality involving the constant e, and an application to Carleman’s inequality", J. Math. Anal. Appl., 223(1), pp.347~353 (1998)
- "A strengthened Carleman’s inequality(RGMIA Res. Rep. Coll. 3 (2000), no. 3, Art. 17)" (2009)[URL]
- "Refinements of Carleman’s inequality(J. Inequal. Pure Appl. Math. 2 (2001),no. 2, Art. 21 ; RGMIA Res. Rep. Coll. 3 (2000), no. 3, Art. 8)" (2009)[URL]
관련 논문AI추천
An analogue of Hilbert's inequality and its extensions김병일, 김영호대한수학회 · 대한수학회보2002 · 제39권 제3호A note on the inequality of meansJ. Sándor장전수학회 · Advanced Studies in Contemporary Mathematics2014 · 제24권 제2호On an Extension of Hardy-Hilbert'sInequalityBicheng Yang경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2006 · 제46권 제3호Some New Hilbert Type InequalitiesShaban Raslan Salem경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2006 · 제46권 제1호On some Copson-type integral inequalityBouharket Benaissa강원경기수학회 · 한국수학논문집2021 · 제29권 제3호A refinement of the classical Clifford inequalityHristo Iliev대한수학회 · 대한수학회지2007 · 제44권 제3호
이 간행물의 다른 논문 (12건)
On a nonlinear system of functional difference equations with nonlinear complicated mixed maximaT. K. Yuldashevpp. 1-4Integer programming in an algebraic computation modelValentin E. Brimkov, Stefan S. Dantchevpp. 5-20On a class of conjectures equivalent to the strong Goldbach's conjecturePeter Vassilevpp. 21-26A linear operator and associated families of meromorphically multivalent functions of order aM. K. Aouf, H. M. Srivastavapp. 27-56Existence of integral manifolds for impulsive integro-differential equationsGani Tr. Stamovpp. 63-68
